I'M HBSAG AND HBEAG REACTIVE BEFORE,,NOW HBEAG IS NON-REACTIVE..IS IT POSSIBLE THAT MY HBSAG REACTIVE WILL BECOME NON REACTIVE? PLS..ANYONE CAN ADVISE ME WHAT TO DO..I STILL CONTINUE MY MEDICATION TAKING ENTECAVIR BARACLUDE SINCE AUG.2010..
THAT MY HBSAG REACTIVE WILL BECOME NON REACTIVE?
no, hbeag has no meaning just little less aggressive hbv with phases of low replication/normal alt
hbsag quantification by abbott architect might tell you if you are decreasing hbsag and have chances of making it negative
MY MEDICATION TAKING ENTECAVIR BARACLUDE SINCE AUG.2010..
you must continue to us it, it has no efffect on hbv but it makes hbvdna und and it stops liver damage.5% also get hbsag negative by entecavir but 5% is almost nothing
hi john,tnong ko lng kung iniinom ung entecavir baraclude?how many times a day at kung saan nabibili?pareho ako reactive s hbeag at hbsag,sana msagot mo ako agad at kung paano ang pag take ng baraclude?im jun
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.